# SDR ASAA2020051132715

- Difficulty date: May 8, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 25,680 hours, 8,301 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 16812R
- Condition: Leaking
- Location: Nr 2 Idg
- Part time: 3,164 hours, 926 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND EVIDENCE OF OIL LEAKAGE FROM #2 ENGINE IDG AIR/OIL COOLER. GROUNDED - YES. REPLACED #2 ENGINE IDG AIR/OIL COOLER REF B737-900 AMM 24-11-21. LEAK CHECK GOOD.
